Alert archive / Tennessee / Freeze Warnings in 2017
Freeze Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Mar 12, 2017, 2:40 PM CDT for 22 counties in Tennessee. It took effect at Mar 13, 2017, 12:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2017, 2:40 PM CDT (19:40 UTC)
- In effect from
- Mar 13, 2017, 12:00 AM CDT
- Expired
- Mar 13, 2017, 7:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
All 22 counties
Bedford County, TN, Cannon County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, DeKalb County, TN, Fentress County, TN, Grundy County, TN, Jackson County, TN, Macon County, TN, Marshall County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Rutherford County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 71 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1978 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -102 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
517 WWUS74 KOHX 121940 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 240 PM CDT Sun Mar 12 2017 ...Freeze Warning Late Tonight for Areas East of Interstate 65... .Cold and dry high pressure over the area will allow temperatures to drop off quickly tonight, especially east of I-65. Many locations will dip into the mid to upper 20s overnight. A more significant freeze is expected later this week. Late Tuesday night and Wednesday night, many areas will drop into the lower 20s, with some teens. Plan now for the upcoming hard freeze that will impact much of the region. TNZ008>011-028>034-061>066-075-077>080-131200- /O.NEW.KOHX.FZ.W.0003.170313T0500Z-170313T1200Z/ Sumner-Macon-Clay-Pickett-Wilson-Trousdale-Smith-Jackson-Putnam- Overton-Fentress-Marshall-Rutherford-Cannon-De Kalb-White- Cumberland-Bedford-Coffee-Warren-Grundy-Van Buren- Including the cities of Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, and Spencer 240 PM CDT Sun Mar 12 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT MONDAY... The National Weather Service in Nashville has issued a Freeze Warning, which is in effect from midnight tonight to 7 AM CDT Monday. * TEMPERATURE...mid to upper 20s for areas east of I-65. * IMPACTS...Sensitive plants should be protected. Also, proper shelter needs to be provided for outdoor animals. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 13
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Mar 12, 2:32 PM CDT, 8 minutes earlier.
Area forecast discussion, Mar 12, 2:32 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Nashville TN 232 PM CDT Sun Mar 12 2017 .DISCUSSION... Dry high pressure was over the area today bringing sunny skies and temperatures in the 40s. Morning satellite imagery showed the bands of accumulating snow that occurred last night across our southern counties and yesterday in our northwest counties, but that snow has melted away this afternoon. For tonight, the high pressure center will move east as a low pressure system moves southeast from the central plains. We will see increasing clouds, mainly late tonight. But before those clouds thicken, temperatures should drop off rather quickly this evening. Although much of the Mid State will hit freezing tonight, areas east of I-65 are most likely to drop into the 20s and stay there through the late night hours. So, we have another freeze warning tonight, generally east of I-65. On Monday, the low pressure system and a strong upper level trough will swing across the Ohio and TN Valley regions with rain spreading west to east. Depending on how quickly the rain develops, there may be a little mixed precipitation along he leading edge. A possible mix of sleet will be mentioned in the forecast for Monday morning, but this should not present any travel problems as surface temps warm and the developing rain brings up wet bulbs pretty quickly. Monday highs will be in the mid to upper 40s. For Monday night through Tuesday, the low pressure system and upper trough will help form a nor'easter. Meanwhile, a deep longwave trough will be carved out over the eastern states, bringing some very cold air southward. ALong with the cold air, lingering moisture and upper level impulses could create some scattered light rain and snow. At this time, we do not expect any significant snow amounts, but a dusting could occur, especially for the Upper Cumberland. Wednesday and Thursday look dry and very cold. Although we have a freeze warning tonight for parts of the area, Tuesday night and Wednesday night will be frigid, with a hard freeze across the area. Lows are expected to drop to the lower 20s, except teens for the Upper Cumberland. Temperatures will begin to recover late week. Along with the warmer air, moisture will return with a chance for rain by Friday. Next weekend looks iffy in terms of rain with normal or slightly warmer temperatures. Looking ahead into next week, CPC outlooks indicate a trend toward above normal temperatures. && .AVIATION... 18Z TAF DISCUSSION. VFR conditions are expected at all three TAF sites through tonight. After 12Z tomorrow a line of showers is expected to approach and move through the mid-state with possible MVFR VIS and CIGS, and will have to monitor upstream obs for trends. Timing for such is expected to be around 18Z at CKV, 21Z at BNA, and 00Z at CSV. && .PRELIMINARY POINT TEMPS/POPS... Nashville 31 49 34 43 22 / 0 100 40 20 10 Clarksville 30 47 31 41 19 / 0 90 40 10 10 Crossville 29 46 31 38 17 / 0 100 60 30 10 Columbia 30 49 33 43 21 / 0 100 30 20 10 Lawrenceburg 29 49 32 43 20 / 0 100 40 20 10 Waverly 30 47 32 42 21 / 0 90 40 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Freeze Warning from midnight tonight to 7 AM CDT Monday FOR Bedford-Cannon-Clay-Coffee-Cumberland-De Kalb-Fentress-Grundy- Jackson-Macon-Marshall-Overton-Pickett-Putnam-Rutherford-Smith- Sumner-Trousdale-Van Buren-Warren-White-Wilson. && DISCUSSION......13 AVIATION........05
Hazardous weather outlook, Mar 12, 7:02 AM CDT, 7 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 702 AM CDT Sun Mar 12 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-131215- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 702 AM CDT Sun Mar 12 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Mar 12, 9:23 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
923 AM CDT SUN MAR 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM SNOW VANLEER 36.24N 87.44W
03/11/2017 M3.0 INCH DICKSON TN TWITTER
TSPOTTER REPORT SHOWED 3 INCHES OF SNOW MEASURED IN
VANLEER.
0841 AM SNOW 6 WSW BELLE MEADE 36.07N 86.95W
03/11/2017 M2.5 INCH DAVIDSON TN TWITTER
TSPOTTER REPORTED 2.5 INCHES OF SNOW IN BELLEVUE.
0845 AM SNOW FRANKLIN 35.93N 86.84W
03/11/2017 M1.0 INCH WILLIAMSON TN TWITTER
0855 AM SNOW 3 N CEDAR HILL 36.59N 87.00W
03/11/2017 M1.6 INCH ROBERTSON TN COCORAHS
0855 AM SNOW 2 WSW SPRINGFIELD 36.49N 86.91W
03/11/2017 M1.0 INCH ROBERTSON TN COCORAHS
0900 AM SNOW DOVER 36.48N 87.84W
03/11/2017 M2.5 INCH STEWART TN EMERGENCY MNGR
2.5 INCHES OF SNOW MEASURED IN DOVER.
0900 AM SNOW 3 SW GREEN HILL 36.20N 86.61W
03/11/2017 M1.6 INCH DAVIDSON TN NWS EMPLOYEE
1.6 INCHES OF SNOW WAS MEASURED IN HERMITAGE.
0900 AM SNOW 1 NE GREEN HILL 36.25N 86.56W
03/11/2017 M1.0 INCH WILSON TN NWS OFFICE
1 INCH OF SNOW MEASURED AT NWS NASHVILLE.
0910 AM SNOW DICKSON 36.08N 87.38W
03/11/2017 M1.5 INCH DICKSON TN TRAINED SPOTTER
TSPOTTER MEASURED 1.5 INCHES OF SNOW IN DICKSON.
0910 AM SNOW 6 E BRENTWOOD 36.00N 86.68W
03/11/2017 M1.5 INCH DAVIDSON TN TWITTER
TSPOTTER REPORTED 1.5 INCHES OF SNOW IN THE CANE RIDGE
COMMUNITY.
0918 AM SNOW ASHLAND CITY 36.28N 87.06W
03/11/2017 M2.5 INCH CHEATHAM TN TWITTER
TSPOTTER MEASURED 2.5 INCHES OF SNOW IN ASHLAND CITY.
0930 AM SNOW BERRY HILL 36.12N 86.77W
03/11/2017 M2.5 INCH DAVIDSON TN TWITTER
2.5 INCHES OF SNOW MEASURED BY A TSPOTTER.
0930 AM SNOW SMITHVILLE 35.96N 85.82W
03/11/2017 M1.0 INCH DE KALB TN TWITTER
1 INCH OF SNOW MEASURED IN THE SMITHVILLE AREA.
0937 AM SNOW 6 SE BELINDA CITY 36.11N 86.40W
03/11/2017 M1.5 INCH WILSON TN TWITTER
TWITTER PICTURE SHOWED 1.5 INCHES OF SNOW IN THE
GLADEVILLE AREA.
0940 AM SNOW 3 NW GOODLETTSVILLE 36.36N 86.74W
03/11/2017 M1.0 INCH DAVIDSON TN TWITTER
TSPOTTER MEASURED 1 INCH OF SNOW.
0945 AM SNOW SMYRNA 35.98N 86.52W
03/11/2017 M2.0 INCH RUTHERFORD TN TWITTER
TSPOTTER MEASURED 2 INCHES FROM THE MORNING SNOW.
0948 AM SNOW 4 NW MURFREESBORO 35.89N 86.45W
03/11/2017 M1.0 INCH RUTHERFORD TN TWITTER
1 INCH OF SNOW MEASURED BY TSPOTTER IN THE WHITEHAVEN
AREA. SOME SNOW WAS STILL FALLING.
0957 AM SNOW KINGSTON SPRINGS 36.10N 87.10W
03/11/2017 M3.0 INCH CHEATHAM TN TWITTER
TWITTER PHOTO SHOWED 3 INCHES OF SNOW MEASURED IN
KINGSTON SPRINGS.
1016 AM SNOW 1 SW NOLENSVILLE 35.94N 86.66W
03/11/2017 M1.4 INCH WILLIAMSON TN TWITTER
TSPOTTER MEASURED 1.4 INCHES OF SNOW ONE HALF MILE
SOUTHWEST OF NOLENSVILLE.
1015 PM SNOW CHAPEL HILL 35.63N 86.70W
03/11/2017 M1.5 INCH MARSHALL TN TWITTER
1015 PM SNOW CENTERVILLE 35.79N 87.45W
03/11/2017 M0.7 INCH HICKMAN TN CO-OP OBSERVER
1030 PM SNOW 8 NNW LINDEN 35.72N 87.90W
03/11/2017 M1.5 INCH PERRY TN COCORAHS
1035 PM SNOW LINDEN 35.61N 87.84W
03/11/2017 E0.5 INCH PERRY TN LAW ENFORCEMENT
1/2 INCH OF SNOW ON GROUND
1037 PM SNOW HOHENWALD 35.55N 87.56W
03/11/2017 E1.0 INCH LEWIS TN LAW ENFORCEMENT
1 INCH OF SNOW ON GROUND
1039 PM SNOW WAYNESBORO 35.32N 87.76W
03/11/2017 E1.0 INCH WAYNE TN LAW ENFORCEMENT
1 INCH OF SNOW ON GROUND
1100 PM SNOW 4 WNW HOHENWALD 35.57N 87.63W
03/11/2017 M1.2 INCH LEWIS TN COCORAHS
1128 PM SNOW COLLINWOOD 35.18N 87.74W
03/11/2017 M0.9 INCH WAYNE TN TWITTER
1142 PM SNOW 9 W SHELBYVILLE 35.49N 86.61W
03/11/2017 M1.0 INCH BEDFORD TN COCORAHS
1145 PM SNOW WARTRACE 35.53N 86.33W
03/11/2017 M1.0 INCH BEDFORD TN CO-OP OBSERVER
1146 PM SNOW 3 SW LEWISBURG 35.42N 86.83W
03/11/2017 M1.5 INCH MARSHALL TN FACEBOOK
USED A SNOWBOARD
1148 PM SNOW MANCHESTER 35.47N 86.08W
03/11/2017 E2.0 INCH COFFEE TN TWITTER
2 INCHES OF SNOW ON GROUND
1157 PM SNOW 2 N MANCHESTER 35.50N 86.08W
03/11/2017 M1.4 INCH COFFEE TN CO-OP OBSERVER
1159 PM SNOW 10 S SHELBYVILLE 35.35N 86.45W
03/11/2017 M2.0 INCH BEDFORD TN COCORAHS
1215 AM SNOW 2 ENE BEERSHEBA SPRINGS 35.47N 85.64W
03/12/2017 M0.7 INCH GRUNDY TN COCORAHS
1230 AM SNOW PULASKI 35.20N 87.03W
03/12/2017 M0.7 INCH GILES TN CO-OP OBSERVER
1230 AM SNOW COALMONT 35.34N 85.71W
03/12/2017 M1.0 INCH GRUNDY TN CO-OP OBSERVER
&&
EVENT NUMBER OHX1700216 OHX1700208 OHX1700221 OHX1700218 OHX1700219
OHX1700203 OHX1700204 OHX1700206 OHX1700205 OHX1700207 OHX1700209
OHX1700210 OHX1700220 OHX1700212 OHX1700211 OHX1700213 OHX1700214
OHX1700215 OHX1700217 OHX1700230 OHX1700231 OHX1700232 OHX1700226
OHX1700224 OHX1700225 OHX1700233 OHX1700229 OHX1700234 OHX1700235
OHX1700228 OHX1700227 OHX1700236 OHX1700237 OHX1700238 OHX1700239
OHX1700240
MR3Local storm report, Mar 12, 10:51 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1051 AM CDT SUN MAR 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM SNOW VANLEER 36.24N 87.44W
03/11/2017 M3.0 INCH DICKSON TN TWITTER
TSPOTTER REPORT SHOWED 3 INCHES OF SNOW MEASURED IN
VANLEER.
0841 AM SNOW 6 WSW BELLE MEADE 36.07N 86.95W
03/11/2017 M2.5 INCH DAVIDSON TN TWITTER
TSPOTTER REPORTED 2.5 INCHES OF SNOW IN BELLEVUE.
0845 AM SNOW FRANKLIN 35.93N 86.84W
03/11/2017 M1.0 INCH WILLIAMSON TN TWITTER
0855 AM SNOW 3 N CEDAR HILL 36.59N 87.00W
03/11/2017 M1.6 INCH ROBERTSON TN COCORAHS
0855 AM SNOW 2 WSW SPRINGFIELD 36.49N 86.91W
03/11/2017 M1.0 INCH ROBERTSON TN COCORAHS
0900 AM SNOW DOVER 36.48N 87.84W
03/11/2017 M2.5 INCH STEWART TN EMERGENCY MNGR
2.5 INCHES OF SNOW MEASURED IN DOVER.
0900 AM SNOW 3 SW GREEN HILL 36.20N 86.61W
03/11/2017 M1.6 INCH DAVIDSON TN NWS EMPLOYEE
1.6 INCHES OF SNOW WAS MEASURED IN HERMITAGE.
0900 AM SNOW 1 NE GREEN HILL 36.25N 86.56W
03/11/2017 M1.0 INCH WILSON TN NWS OFFICE
1 INCH OF SNOW MEASURED AT NWS NASHVILLE.
0910 AM SNOW DICKSON 36.08N 87.38W
03/11/2017 M1.5 INCH DICKSON TN TRAINED SPOTTER
TSPOTTER MEASURED 1.5 INCHES OF SNOW IN DICKSON.
0910 AM SNOW 6 E BRENTWOOD 36.00N 86.68W
03/11/2017 M1.5 INCH DAVIDSON TN TWITTER
TSPOTTER REPORTED 1.5 INCHES OF SNOW IN THE CANE RIDGE
COMMUNITY.
0918 AM SNOW ASHLAND CITY 36.28N 87.06W
03/11/2017 M2.5 INCH CHEATHAM TN TWITTER
TSPOTTER MEASURED 2.5 INCHES OF SNOW IN ASHLAND CITY.
0930 AM SNOW BERRY HILL 36.12N 86.77W
03/11/2017 M2.5 INCH DAVIDSON TN TWITTER
2.5 INCHES OF SNOW MEASURED BY A TSPOTTER.
0930 AM SNOW SMITHVILLE 35.96N 85.82W
03/11/2017 M1.0 INCH DE KALB TN TWITTER
1 INCH OF SNOW MEASURED IN THE SMITHVILLE AREA.
0937 AM SNOW 6 SE BELINDA CITY 36.11N 86.40W
03/11/2017 M1.5 INCH WILSON TN TWITTER
TWITTER PICTURE SHOWED 1.5 INCHES OF SNOW IN THE
GLADEVILLE AREA.
0940 AM SNOW 3 NW GOODLETTSVILLE 36.36N 86.74W
03/11/2017 M1.0 INCH DAVIDSON TN TWITTER
TSPOTTER MEASURED 1 INCH OF SNOW.
0945 AM SNOW SMYRNA 35.98N 86.52W
03/11/2017 M2.0 INCH RUTHERFORD TN TWITTER
TSPOTTER MEASURED 2 INCHES FROM THE MORNING SNOW.
0948 AM SNOW 4 NW MURFREESBORO 35.89N 86.45W
03/11/2017 M1.0 INCH RUTHERFORD TN TWITTER
1 INCH OF SNOW MEASURED BY TSPOTTER IN THE WHITEHAVEN
AREA. SOME SNOW WAS STILL FALLING.
0957 AM SNOW KINGSTON SPRINGS 36.10N 87.10W
03/11/2017 M3.0 INCH CHEATHAM TN TWITTER
TWITTER PHOTO SHOWED 3 INCHES OF SNOW MEASURED IN
KINGSTON SPRINGS.
1016 AM SNOW 1 SW NOLENSVILLE 35.94N 86.66W
03/11/2017 M1.4 INCH WILLIAMSON TN TWITTER
TSPOTTER MEASURED 1.4 INCHES OF SNOW ONE HALF MILE
SOUTHWEST OF NOLENSVILLE.
1015 PM SNOW CHAPEL HILL 35.63N 86.70W
03/11/2017 M1.5 INCH MARSHALL TN TWITTER
1015 PM SNOW CENTERVILLE 35.79N 87.45W
03/11/2017 M0.7 INCH HICKMAN TN CO-OP OBSERVER
1020 PM SNOW 10 SE CENTERVILLE 35.69N 87.32W
03/11/2017 M1.8 INCH HICKMAN TN COCORAHS
1030 PM SNOW 8 NNW LINDEN 35.72N 87.90W
03/11/2017 M1.5 INCH PERRY TN COCORAHS
1035 PM SNOW LINDEN 35.61N 87.84W
03/11/2017 E0.5 INCH PERRY TN LAW ENFORCEMENT
1/2 INCH OF SNOW ON GROUND
1037 PM SNOW HOHENWALD 35.55N 87.56W
03/11/2017 E1.0 INCH LEWIS TN LAW ENFORCEMENT
1 INCH OF SNOW ON GROUND
1039 PM SNOW WAYNESBORO 35.32N 87.76W
03/11/2017 E1.0 INCH WAYNE TN LAW ENFORCEMENT
1 INCH OF SNOW ON GROUND
1100 PM SNOW 4 WNW HOHENWALD 35.57N 87.63W
03/11/2017 M1.2 INCH LEWIS TN COCORAHS
1128 PM SNOW COLLINWOOD 35.18N 87.74W
03/11/2017 M0.9 INCH WAYNE TN TWITTER
1142 PM SNOW 9 W SHELBYVILLE 35.49N 86.61W
03/11/2017 M1.0 INCH BEDFORD TN COCORAHS
1145 PM SNOW WARTRACE 35.53N 86.33W
03/11/2017 M1.0 INCH BEDFORD TN CO-OP OBSERVER
1146 PM SNOW 3 SW LEWISBURG 35.42N 86.83W
03/11/2017 M1.5 INCH MARSHALL TN FACEBOOK
USED A SNOWBOARD
1148 PM SNOW MANCHESTER 35.47N 86.08W
03/11/2017 E2.0 INCH COFFEE TN TWITTER
2 INCHES OF SNOW ON GROUND
1157 PM SNOW 2 N MANCHESTER 35.50N 86.08W
03/11/2017 M1.4 INCH COFFEE TN CO-OP OBSERVER
1159 PM SNOW 10 S SHELBYVILLE 35.35N 86.45W
03/11/2017 M2.0 INCH BEDFORD TN COCORAHS
1210 AM SNOW 4 SE CORNERSVILLE 35.32N 86.79W
03/12/2017 M1.5 INCH MARSHALL TN COCORAHS
1215 AM SNOW 2 ENE BEERSHEBA SPRINGS 35.47N 85.64W
03/12/2017 M0.7 INCH GRUNDY TN COCORAHS
1230 AM SNOW PULASKI 35.20N 87.03W
03/12/2017 M0.7 INCH GILES TN CO-OP OBSERVER
1230 AM SNOW COALMONT 35.34N 85.71W
03/12/2017 M1.0 INCH GRUNDY TN CO-OP OBSERVER
&&
EVENT NUMBER OHX1700216 OHX1700208 OHX1700221 OHX1700218 OHX1700219
OHX1700203 OHX1700204 OHX1700206 OHX1700205 OHX1700207 OHX1700209
OHX1700210 OHX1700220 OHX1700212 OHX1700211 OHX1700213 OHX1700214
OHX1700215 OHX1700217 OHX1700230 OHX1700231 OHX1700241 OHX1700232
OHX1700226 OHX1700224 OHX1700225 OHX1700233 OHX1700229 OHX1700234
OHX1700235 OHX1700228 OHX1700227 OHX1700236 OHX1700237 OHX1700242
OHX1700238 OHX1700239 OHX1700240
MR3Nearby
Freeze Warnings in Tennessee, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.